MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Catalog Number A942216
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported customer had a serious issue with this tray#: a942216.This tray with ref#: a942216 should be a non-latex foley.However, lot: ngjx4320 has been labeled incorrectly with a latex foley tray.Please see the images below for a better reference.That was what the outside of the case looks like and it should had trays with ref#: a942216.However, once you open the case, they have trays with ref#: a303316a which were latex, t flip the tray over to the other and they have a sticker with reference#: a942216.
 
Event or Problem Description
It was reported customer had a serious issue with this tray #a942216.This tray with ref# a942216 should be a non latex foley.However, lot ngjx4320 has been labeled incorrectly with a latex foley tray.Please see the images below for a better reference.That was what the outside of the case looks like and it should had trays with ref # a942216.However, once you open the case, they have trays with ref# a303316a which were latex, t flip the tray over to the other and they have a sticker with reference #a942216.Per additional information received via email on 02apr2025, it was reported that they had multiple trays and cases that were affected by this.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labeling could not have prevented the reported failure.Correction: d, e, g.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.Correction: f, h.Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported customer had a serious issuewith this tray #a942216.This tray with ref# a942216 should be a non latex foley.However, lot ngjx4320 has been labeled incorrectly with a latex foley tray.Please see the images below for a better reference.That was what the outside of the case looks like and it should had trays with ref # a942216.However, once you open the case, they have trays with ref# a303316a which were latex, t flip the tray over to the other and they have a sticker with reference #a942216.Per additional information received via email on 02apr2025, it was reported that they had multiple trays and cases that were affected by this.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21572051
Report Number1018233-2025-01579
Device Sequence Number18377729
Product Code EZL
UDI-Device Identifier00801741074110
UDI-Public(01)00801741074110(11)241127(17)270531(10)NGJX4320
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Recall,Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA942216
Device Lot NumberNGJX4320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/25/2025
06/12/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date04/28/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-25-5282_5319 FIELD A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown